# SDR ASOA20150926178

- Difficulty date: September 26, 2015
- Submitted: September 26, 2015
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 35,457 hours, 20,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14527695001
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT EMERGENCY EXIT LOWER FRAME WAS FOUND TO BE CORRODED.  MAINTENANCE R & R THE FRAME IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
